Best Sinus Pressure Medicine

Written by

Pop Expert

Looking for the Best Sinus Pressure Medicine available to buy right now on Amazon but don’t want to have to do all the research on the pros and cons of the different types of Sinus Pressure Medicine?

Pop Expert have put together this list of the top 10 selling Sinus Pressure Medicine on Amazon – sorted by overall popularity and positive consumer reviews.

The Pop Expert list of top selling Sinus Pressure Medicine is the ideal place to start when you are trying to find the Best Sinus Pressure Medicine for your neeeds.

Popular Sinus Pressure Medicine on Amazon

Details on the Best Sinus Pressure Medicine

On Sale!Bestseller No. 1
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 24 ct
  • DECONGESTANT & PAIN RELIEF: Sudafed PE Sinus Pressure and Pain is a maximum strength non-drowsy decongestant tablet for fast and powerful relief of sinus congestion, sinus pressure, and nasal congestion.
  • NON-DROWSY ALLERGY MEDICINE: Sudafed sinus and pain medication helps to temporarily relieve nasal congestion associated with hay fever, upper respiratory allergies and the common cold; a nasal decongestant that provides non-drowsy symptom relief.
  • PHENYLEPHRINE & ACETAMINOPHEN: Each sinus congestion and pressure relief tablet contains 5 mg of phenylephrine HCI, a nasal decongestant that provides non-drowsy symptom relief; As well as 325 mg of acetaminophen, a pain and fever reducer.
  • HOW To USE: Sudafed PE sinus pressure and pain relief can be used by adults and children ages 12 and up; Take two tablets every 4 hours; Do not exceed 10 tablets within a 24 hour time period.
  • INCLUDES: Pack of 1, 24 ct Sudafed pe sinus pressure and pain relief; pharmacist recommended brand among oral OTC decongestants.
On Sale!Bestseller No. 2
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant for Sinus Pressure, Headache & Nasal Congestion Relief, 24 ct
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
On Sale!Bestseller No. 3
Rite Aid Sinus Pressure and Pain Reliever PE, Non-Drowsy - 24 Tablets | Sinus Relief | Pain Relief | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Mucus Relief
  • MAXIMUM STRENGTH: Rite Aid Maximum Strength Sinus Pressure & Pain Relief cold medicine for adults temporarily relieves minor aches and pains, nasal congestion, headache, sinus congestion and pressure, promotes sinus drainage, and temporarily reduces fever.
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Pressure & Pain Relief relieves symptoms associated with hay fever or other respiratory allergies, and the common cold. Compare Rite Aid Daytime to the active ingredients in the leading national brand.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each caplet temporally relieves minor aches and pains, headache, sore throat, and fever. While the nasal decongestant reduces sinus congestion and pressure.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
On Sale!Bestseller No. 4
Mucinex Sinus Max Severe Congestion & Pain Relief, Maximum Strength Nasal & Sinus Relief, Decongestant for Adults, Acetaminophen Pain Reliever, Guaifenesin Expectorant and Mucus Removal, 20 Caplets
  • MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain helps relieve pain, headache, nasal congestion, sinus congestion and chest congestion.
  • #1 TRUSTED COLD AND COUGH BRAND: #1 Cold and Cough brand doctors trust*
  • PAIN RELIEVER: Contains Acetaminophen which relieves minor aches and pains
  • EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
On Sale!Bestseller No. 5
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
1,065 Reviews
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, Guaifenesin & Phenylephrine HCl, 24 ct
  • 24-count of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older

Newest Sinus Pressure Medicine

New
Vicks Sinex Severe Nasal Spray, Moisturizing Ultra Fine Mist with Aloe, Decongestant Medicine, Relief from Stuffy Nose Due to Cold or Allergy, Nasal Congestion & Sinus Pressure Relief, 265 Sprays x 2
  • INSTANT SINUS RELIEF: Vicks Sinex Severe Nasal Spray clears your stuffy nose in seconds and works 6x faster vs. nasal decongestant tablets.
  • LAST 12 HOURS: Breathe freely with powerful sinus and congestion relief day or night
  • WORKS AT THE SOURCE: Targets nasal congestion at the source to help you breathe easier
  • POWERFUL VICKS VAPORS: Vicks vapors provide soothing and comforting relief of your congestion
  • MOISTURIZING: Contains hints of aloe
New
Pe Day/Night Sinus Pressure & Congestion Relief, Dual Formula, 20 Ct Daytime Alertness & Restful Sleep, Bundle With Hand Sanitizer Dispenser, Runny Nose Medicine [Pack Of 6]
  • [Sinus Pain Relief] - Alleviate sinus pain with 's night formula. It not only eases congestion but also soothes pain, granting you the peaceful sleep you deserve sinus pressure and congestion relief
  • [Sinus Pressure Relief] - Combat sinus pain and pressure with PE's dual-action tablets. Daytime non-drowsy formula keeps you alert, while the nighttime blend ensures restful sleep pressure .
  • [Nasal Congestion Relief] - Breathe easy with 's powerful phenylephrine HCl. It reduces nasal swelling, opening passages for immediate relief from congestion sinus pain and pressure relief .
  • [Cold Sinus Relief] - Experience -day comfort with 's 20-count pack. Tailored day and night formulas provide continuous cold sinus relief, so you can stay on top of your game.
  • [Medicine for Sinus and Nasal Congestion] - PE offers targeted solutions for sinus issues. Coated tablets for easy swallowing, packed for potency, they're your ally against congestion.
New
Boiron SinusCalm Tablets for Sinus Relief 120 Count and Pulsatilla 30C Homeopathic Medicine for Nasal Congestion Relief 240 Pellets
5,440 Reviews
Boiron SinusCalm Tablets for Sinus Relief 120 Count and Pulsatilla 30C Homeopathic Medicine for Nasal Congestion Relief 240 Pellets
  • SinusCalm tablets provide relief from nasal congestion, sinus pain, pressure, and headache due to colds or allergies.
  • Pulsatilla 30C pellets relieve nasal congestion, thick mucus, wet cough, and loss of taste or smell.
  • The non-drowsy SinusCalm tablets quickly dissolve under the tongue without water, chewing, or swallowing pills.
  • The Pulsatilla 30C bonus pack contains 3 tubes with 16 doses per tube for a total of approximately 240 unflavored meltaway pellets.
  • Both over-the-counter medicines are made for adults and children and do not contain NSAIDs or artificial ingredients.
New
Vicks Sinex Severe Nasal Spray with VapoCOOL, Soothing Vapors, Decongestant Medicine, Relief from Stuffy Nose Due to Cold or Allergy, & Nasal Congestion, Sinus Pressure Relief, 265 Sprays
  • The information below is per-pack only
  • Targets nasal congestion and sinus pressure at the source by reducing swelling in the sinuses
  • Breathe better all day or all night long with Vicks Sinex Severe. For instant, 12-hour, nasal congestion and sinus pressure relief
  • This powerful decongestant medicine be used to treat severe sinus congestion and pressure caused by a cold or seasonal allergy spell, Not intended for daily use
  • Unlike nasal decongestant tablets, Vicks Sinex Severe Nasal Sprays works by delivering powerful decongestant medicine directly to your nasal membranes
New
Sato Nasal Decongestant, Sinus Medicine, Nasal Decongestant, Kid Safe Nasal Decongestant Spray, 1 oz, Made in Japan (Pack of 8)
  • Nasal Decongestant: Sato Nasal Decongestant contains active ingredients that cause the blood vessels in the nasal passages to constrict or narrow. This narrowing of blood vessels reduces blood flow to the nasal tissues.
  • Sato Nasal Decongestant is an easy-to-use spray-type nasal decongestant. By utilizing a spray mechanism, Sato Nasal Decongestant ensures that the active ingredients are directly delivered to the affected area and restoring easy breathing.
  • Contracts blood vessels in the nasal cavity, suppresses inflammation, and is effective in relieving a stuffy nose: by inducing vasoconstriction within the nasal cavity, this solution effectively narrows blood vessels, reducing swelling & congestion.
  • Sato Nasal is an over-the-counter item with a specific active ingredient called “Naphazoline”
  • Made in Japan